Quasiaffine transforms of operators

Tom 193 / 2009

Il Bong Jung, Eungil Ko, Carl Pearcy Studia Mathematica 193 (2009), 263-267 MSC: Primary 47A15. DOI: 10.4064/sm193-3-3

Streszczenie

We obtain a new sufficient condition (which may be useful elsewhere) that a compact perturbation of a normal operator be the quasiaffine transform of some normal operator. We also give some applications of this result.

Autorzy

  • Il Bong JungDepartment of Mathematics
    Kyungpook National University
    Daegu 702-701, Korea
    e-mail
  • Eungil KoDepartment of Mathematics
    Ewha Women's University
    Seoul 120-750, Korea
    e-mail
  • Carl PearcyDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek